Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalization of a theorem of Clunie and Hayman


Authors: Matthew Barrett and Alexandre Eremenko
Journal: Proc. Amer. Math. Soc. 140 (2012), 1397-1402
MSC (2010): Primary 32Q99, 30D15
DOI: https://doi.org/10.1090/S0002-9939-2011-11033-5
Published electronically: August 10, 2011
MathSciNet review: 2869124
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Clunie and Hayman proved that if the spherical derivative $ \Vert f'\Vert$ of an entire function satisfies $ \Vert f'\Vert(z)=O(\vert z\vert^\sigma)$, then $ T(r,f)=O(r^{\sigma+1}).$ We generalize this to holomorphic curves in projective space of dimension $ n$ omitting $ n$ hyperplanes in general position.


References [Enhancements On Off] (What's this?)

  • 1. R. Benedetti and J. Risler, Real algebraic and semi-algebraic sets, Hermann, Paris, 1990. MR 1070358 (91j:14045)
  • 2. F. Berteloot and J. Duval, Sur l'hyperbolicité de certains complémentaires, Enseign. Math. (2) 47 (2001), no. 3-4, 253-267. MR 1876928 (2002m:32042)
  • 3. W. Cherry and A. Eremenko, Landau's theorem for holomorphic curves in projective space and the Kobayashi metric on hyperplane complement, Pure and Appl. Math. Quarterly 7 (2011), no. 1, 199-221.
  • 4. J. Clunie and W. Hayman, The spherical derivative of integral and meromorphic functions, Comment. Math. Helv. 40 (1966) 117-148. MR 0192055 (33:282)
  • 5. M. Coste, An introduction to semialgebraic geometry, Inst. editoriali e poligrafici internazionali, Pisa, 2000.
  • 6. A. Eremenko, Brody curves omitting hyperplanes, Ann. Acad. Sci. Fenn. 35 (2010) 565-570. MR 2731707
  • 7. S. Lang, Introduction to complex hyperbolic spaces, Springer-Verlag, New York, 1987. MR 886677 (88f:32065)
  • 8. Ch. Pommerenke, Estimates for normal meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I 476 (1970). MR 0285710 (44:2928)
  • 9. M. Tsukamoto, On holomorphic curves in algebraic torus, J. Math. Kyoto Univ. 47 (2007), no. 4, 881-892. MR 2413072 (2009a:32023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32Q99, 30D15

Retrieve articles in all journals with MSC (2010): 32Q99, 30D15


Additional Information

Matthew Barrett
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

Alexandre Eremenko
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: eremenko@math.purdue.edu

DOI: https://doi.org/10.1090/S0002-9939-2011-11033-5
Received by editor(s): November 17, 2010
Received by editor(s) in revised form: January 6, 2011
Published electronically: August 10, 2011
Additional Notes: The first and second authors are supported by NSF grant DMS-0555279
The second author is also supported by the Humboldt Foundation
Communicated by: Mario Bonk
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society